# SDR DALA2022112107454

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N958DJ
- Make and model: Boeing 737-9
- Aircraft serial: 39878
- Aircraft time: 16,477 hours, 11,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 500a-500l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2502049) DURING INSPECTION FOUND CORROSION ON FWD CARGO COMPARTMENT Z CHANNEL STA 500A-500L, LBL 24, WL 156. REMOVED AND REPLACED FWD CARGO COMPARTMENT Z CHANNEL STA 500A-STA 500L LBL 24, WL 156 IAW B737 SRM 51-40-02, B737 SRM 53-00-53-2R, AND BOEING DWG# 143A7500.
